MathSciNet Relay Station
MathSciNet bibliographic data
MR1340189 11G35 (11J99 14G25 32H25)
Wang, Julie T.-Y. $S$-integral points of ${\bf P}^n-\{2n+1$ hyperplanes in general position$\}$ over number fields and function fields. Trans. Amer. Math. Soc. 348 (1996), no. 8, 3379–3389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement